Advertisement

Matrix multiplication operators on Banach function spaces

  • H. Hudzik
  • Rajeev Kumar
  • Romesh Kumar
Article

Abstract

In this paper, we study the matrix multiplication operators on Banach function spaces and discuss their applications in semigroups for solving the abstract Cauchy problem.

Keywords

Banach function spaces closed operators compact operators Fredholm operators matrix multiplication operators semigroups 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Abramovich Y A, Aliprantis C D and Burkinshaw O, Multiplication and compact-friendly operators,Positivity 1 (1997) 171–180MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Bennett C and Sharpley R, Interpolation of operators,Pure Appl. Math. (London: Academic Press) (1988) vol. 129Google Scholar
  3. [3]
    Butzer P L and Berens H, Semigroups of operators and approximation, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen Band (New York Inc.: Springer-Verlag) (1967) vol. 145Google Scholar
  4. [4]
    Conway J B, A first course in functional analysis, Graduate Texts in Math. (New York: Springer-Verlag) (1974)Google Scholar
  5. [5]
    Douglas R G, Banach algebra techniques in operator theory (New York Inc.: Springer-Verlag) (1972)MATHGoogle Scholar
  6. [6]
    Engel K J, Operator matrices and systems of evolution equations (preprint)Google Scholar
  7. [7]
    Engel K J and Nagel R, One-parameter semigroups for linear evolution equations, Graduate Texts in Math. (New York: Springer-Verlag) (2000)Google Scholar
  8. [8]
    Goldstein J A, Semigroups of linear operators and applications (New York: Oxford University Press) (1985)MATHGoogle Scholar
  9. [9]
    Holderieth A, Matrix multiplication operators generating one parameter semigroups,Semigroup Forum 142 (1991) 155–166CrossRefGoogle Scholar
  10. [10]
    Horn R A and Johnson C R, Matrix analysis, 3rd edition (Cambridge University Press) (1990)Google Scholar
  11. [11]
    Hudzik H, Kamińska A and Mastyło M, On the dual of Orlicz-Lorentz spaces,Proc. Am. Math. Soc. 130(6) (2002) 1645–1654MATHCrossRefGoogle Scholar
  12. [12]
    Komal B S and Gupta S, Multiplication operators between Orlicz spaces,Integral Equations and Operator Theory 41 (2001) 324–330MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Lindenstrauss J and Tzafriri L, Classical Banach spacesII, Function spaces (Berlin-New York: Springer-Verlag) (1979)Google Scholar
  14. [14]
    Maligranda L, Orlicz spaces and interpolation, Seminars in Math. (Brazil: Univ. Estadual de Campinas, Campinas, SP) (1989) vol. 5Google Scholar
  15. [15]
    Nagel R, One-parameter semigroups for positive operators, Lecture Notes Math. (Berlin: Springer-Verlag) (1986) vol. 1184Google Scholar
  16. [16]
    Nagel R, Semigroup methods for nonautonomous Cauchy problems in: Evolution equations (eds) G Ferreyra, G Goldstein and F Nuebrander, Lect. Notes Pure Appl. Math. (1995) vol. 168, pp. 301–316Google Scholar
  17. [17]
    Nuebrander F, Integrated semigroups and their applications to the abstract Cauchy problem,Pacific J. Math. 135 (1988) 111–155MathSciNetGoogle Scholar
  18. [18]
    Partington J R, Linear operators and linear systems (Cambridge University Press) (2004)Google Scholar
  19. [19]
    Pazy A, Semigroups of linear operators and applications to partial differential equations (Berlin-Heidelberg-New York-Tokyo: Springer-Verlag) (1986)Google Scholar
  20. [20]
    Rao M M and Ren Z D, Theory of Orlicz spaces (New York: Marcel Dekker) (1991)MATHGoogle Scholar
  21. [21]
    Rao M M and Ren Z D, Applications of Orlicz spaces (New York: Marcel Dekker) (2002)MATHGoogle Scholar
  22. [22]
    Singh R K and Manhas J S, Composition operators on function spaces, North-Holland Math. Studies (Amsterdam: North-Holland) (1993) vol. 179Google Scholar
  23. [23]
    Sirotkin G G, Compact-friendly multiplication operators on Banach function spaces,J. Funct. Anal. 192 (2002) 517–523MATHCrossRefMathSciNetGoogle Scholar
  24. [24]
    Takagi H and Yokouchi K, Fredholm composition operators,Integral Equations and Operator Theory 16 (1993) 267–276MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 2006

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceAdam Mickiewicz UniversityPoznanPoland
  2. 2.Department of MathematicsUniversity of JammuJammuIndia

Personalised recommendations